Does anyone get nauseous while taking progesterone?
Hi. I'm only 4dpo & I am SO nauseous! I've been feeling these ridiculous waves of nausea since this morning & the only thing I can attribute it to is the progesterone suppositories I'm using. Maybe I just don't remember the nausea from past cycles?! Does anyone feel the same way while taking progesterone? Thanks!!! :)
Yes, I did feel nauseous at times while using the progesterone suppositories. I hope it's not too bad for you while you wait to get your bfp! Good luck this cycle! My IUI should be on Wed. so I will be in my two week wait too. Keep me posted!
Thanks, ladies :) You'd think after so many months of using it, I'd know all the symptoms by now! I guess I just forgot this was one of them :)
therese101: Good luck on Thurs! kmcarino: Good luck on Wed! butterflybabies & Miky72: I hope so, too!!! ;-)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.